# SDR GAIA02010OP

- Difficulty date: February 4, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION MAINTENANCE, FOUND DAMAGE TO THE FUSELAGE SKIN LOCATED AT STATION 610, STRINGER 19L WL 208.  MAINTENANCE REMOVED DAMAGED AREA, AND REPAIRED PER DRAWING P52-R01.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
